# SDR HALA2014112400200

- Difficulty date: November 28, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 20,520 hours, 3,469 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Fan
- Condition: Unknown
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR-DIVERSION, AIR BLEED LOW TEMP, BLEED 2 ECAM ACTION COMPLETED.  R & R RT ENGINE FAN AIR  AMM 36-11-43.  OPS CHECK GOOD NO FAU LOG-PAGE UPDATED.
